Yeah, I wasn't so concerned about the palpitations - the tachycardia was more concerning. But now the drugs are controlling the tach, with the palpitations coming back, which makes me wonder if whatever my unknown cause for the heart trouble in the first place is getting worse or otherwise exacerbating the problem.
I mean, normal people don't suddenly go tachycardic. You'd think people might want to know why their hearts suddenly started acting up....
It's not as rare as you'd think. Women ranging from teens to 30s can get issues with tachycardia. One problem is our darn hormones! They work against us. Another is things like NSC/NMH/vasovagal syncope - it's fairly common though doctors act like it's some great mystery and many don't know what it is. And linked to both is blood volume problems. When someone gets dehydrated their heart rate can go up. If you're chronically in a state of lower blood volume your heart is going to try to compensate for that and the low blood pressure because your brain won't be getting as much blood as it should. Compensatory tachycardia, in other words. I honestly believe you have a little of this since the diuretics obviously made you worse and because your blood pressure is too low. Low blood volume can go along with a lot of illnesses, even a bad viral infection can trigger it.
Fun bit of info- women get told it's all in their heads, it's anxiety, panic disorders and so on because we're believed to be overly emotional. One thing that commonly gets misdiagnosed as "panic disorder" or anxiety is beta hypersensitivity. Basically you're more sensitive to adrenaline. Low blood volume can cause this lovely little affect because you'll end up with the same amount of adrenaline circulating is less blood than a healthy person has. Autonomic nervous system issues can cause it too (and again, many things can damage various parts of your nervous system - PMDD is believe to do just that, again with those darn hormones!).
I have some problems with this myself and cannot have anything with epinephrine in it.